Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Blood clot

Blood clot

Find latest answers to Blood clot questions, Blood clot articles, Blood clot news and clinic/doctors who deal with Blood clot.

My mother is 75 yrs old and she regularly complains of pain in her joints for the the last 3-4 years.she has normal blood pressure and is not diabetic.kindly advise any blood tests and medications for her ?

Dear patient Your mother is suffering from post - menopausal senile osteoporosis. her bones have become weak due to deficiency of calcium and vitamin D. this usually occurs in old age and after menopause.get the following investigations done: dexa bone scan , vitamin D level , blood calcium , complete haemogram and blood urea.Consult a orthopaedic surgeon who will advise you medications according to your test reports. ...

Read Complete Answer


sir, My mom aged 63yrs having Blood clot DVT. I decided to take her for check up by flight. I want to know that Is there will be any problem if she fly? what are the treatments and proceedures?

Hi, Your mother is having DVT and flying increases the risk of dislodgement of thrombus,and flying is not advised in such a situation. If she has to fly in some kind of extreme situation which cannot be avoided then follow the following precautions 1) Keep her limb moving continuously,although not too much 2) If the flight is too long,heparin injection might be recommended ( depending on her tests - PT, APTT ) 3) Blood thinners might be given 4) Straighten up legs and bend legs; ta ...

Read Complete Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...

Read Complete Answer


I just had blood drawn and now there is a blood bubble at the drawing site. Should I be concerned?

Hi, There can be a bubble while withdrawing blood at times, so don't worry. If it was air entering your vein it would have caused you severe pain,don't think it was significant. Feel free to ask more questions ...

Read Complete Answer


Male 19, just had two teeth out, one extraction has stitches, the other doesn't, the one without stitches has now got a huge blood clot hanging from the sit and is still bleeding, its been almost 24 hours since I had these two removed. How can I make this blood clot small / make the bleeding stop

Hi, It can bleed if stitches are given to you,though not heavy bleeding. It might bleed when you spit or may be otherwise but in drops. You should avoid eating anything hard spicy and also avoid eating from that side where teeth are removed and also don't try and gargle or spit continuously. You can have plenty of fluids directly orally,not by straw. You may also have ice cream and it should go away and you may continue with pain killers and antibiotics for now. You may also do warm rinse. It ...

Read Complete Answer


hi, I am 26 year old male.My heart pulse rate is 100 bpm at rest, blood pressure range from 120-136/80-90, when high blood pressure I have pain behind eye and headache. I also feel chest tightness sometime. when I walk or do physical activity I can feel slight breath. From recent blood work my chelostorel is 245. what could be the problem?

Hi, You should try to lower it right now with diet first for 3-4 months. If no effects are seen then you may go on with drugs for this(raised cholesterol). Your blood pressure is not high otherwise it is just a little raised for your age. As soon as your cholesterol comes down your b.p will also reduce. If you have chest tightness,it can also be due to allergy(asthma). If you want to go for further test there are many tests but for now probably ECG is enough for you. if that is normal you don ...

Read Complete Answer


BLOOD PRESSURE

Hi, you mentioned three different problems 1)blood pressure- you are already taking pills for that amlong-h ,however you did not mention the dose.since when do you feel that your b.p is not getting controlled,well the dose of the tablet can be increased or its frequency can be increased to control blood pressure depending on your examination. secondly you mentioned is drowsiness after sex,this might be due to some kind of dehydration as suggested by your history, i will suggest you to have pl ...

Read Complete Answer


My wife just felt a blood clot in her stool..she is going through her fourth month of pregnancy.. I need an expert advice on this on urgenr basis as it is only digestion related problem or it is connected to her pregnancy too ? Please revert with the required answer and the way forward asap !!

Hi, There are never clots in stools due to digestion problems,and the clots might be coming from vagina which she might be confusing that blood is coming from her anus. As clots in stools are also not very common. I would advice you to go for an ultrasound again for fetal well being,or to confirm it first that blood clots again come from stools if that is so then i would tell you for more tests like stool microscopic examination or more tests might be needed to be done. Is she having any fever ...

Read Complete Answer



I have been on following medications since diagnosis of UC and IBS last year: From May 2012-Jun 2013 1.) Mesacol (200) (2 times a day) 2.) Folic Acid Supplement (1 time) By taking this I was seeing less mucous and blood in my stool but lately their frequency was increasing. Hence I was prescribed: 1.) Rifagut (200) (3 times a day) for one month Its been a week since I have been taking it but still I am seeing a little blood and mucous in stool. Hence wanted to get a second opinion on my condition.

UC is an autoimmune disease where our own body attacks against our own organs. This disease can be kept silent with medicines but cannot be cured (just like diabetes and blood pressure illnesses can be kept under control but never cured) As per your complaints, it seems that you have a recurrence of the disease. you will need a repeat colonoscopy to know the severity, site and extent of the disease affecting your large intestine. According to that then the dose and schedule of medicines can be ...

Read Complete Answer


Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  350 Doc Points

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  291 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1048 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  562 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  467 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  160 Doc Points

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India
  •  223 Doc Points

Dr. ANAND RAO MENGJI

  • Homeopathist
  •  Hyderabad, India
  •  214 Doc Points

Dr. Niraj Mahajan

  • Obstetrician and Gynecologist
  •  Mumbai, India
  •  147 Doc Points

Dr. Rajendra Takhar

  • Pulmonologist
  •  Kota, India
  •  109 Doc Points
Top Related Topics
high risk consent
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -